Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 542607, 9 pages
Research Article

On Divergence of Fourier Series by Some Methods of Summability

1Department of Mathematical Analysis, A. Razmadze Mathematical Institute, 1, Aleksidze Street, 0193 Tbilisi, Georgia
2Department of Mathematics, Georgian Technical University, 77, M. Kostava Street, 0175 Tbilisi, Georgia

Received 20 September 2010; Accepted 20 October 2010

Academic Editor: V. M. Kokilashvili

Copyright © 2012 Shakro Tetunashvili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov, “Une serie de Fourier-Lebesgue divergente partout,” Comptes Rendus de l'Académie des Sciences, vol. 183, pp. 1327–1329, (1926). View at Google Scholar
  2. F. Schipp, “Über die Grössenordnung der Partialsummen der Entwicklung integrierbarer Funktionen nach W-Systemen,” Acta Scientiarum Mathematicarum, vol. 28, no. 1-2, pp. 123–134, 1967. View at Google Scholar
  3. F. Schipp, “Über die divergenz der Walsh-Fourierreihen,” Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio Mathematica, vol. 12, pp. 49–62, 1969. View at Google Scholar · View at Zentralblatt MATH
  4. S. V. Bočkarev, “A Fourier series that diverges on a set of positive measure for an arbitrary bounded orthonormal system,” Matematicheskii Sbornik, vol. 98(140), no. 3(11), pp. 436–449, 1975 (Russian). View at Google Scholar